mental-health-icon
I feel numbness in my mind,brain
I consulted with General physician, for my eyes are continuing watering and voice lowering after i come to 300 km riding After taking fexofenadine and montelukast, I feel like my brain is dead and i do not even working well, what should i do, I also have depression some time
22 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Thanks for reaching out. It seems like you have a vague picture of depressive schemata which may be the root cause of your distress at the moment. Thorough evaluation is needed. Stay hopeful. There is a solution for each and every problem. I hope you feel better soon. Regards, Dr. Pavani Narukurthi MD Psychiatry Consultant Psychiatrist MindfulTMS Neurocare Gk2 Delhi
Next Steps
Consult a Psychiatrist online via tele-consultation or in person.
Health Tips
Regular vigorous exercise.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.